# SDR CALA2017021000314

- Difficulty date: February 10, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 104,846 hours, 16,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT AT SEAT 39J INOP WHEN TESTED. ADDITIONAL EMERGENCY LIGHTS INOP AT SEATS 27J, 28J, AND 34J RELAMPED, NO HELP. LIGHT SOCKET TESTED OK. SECURED LOOSE EMERGENCY SEAT LIGHT CONNECTIONS AT 27J, 28J AND 34J, FOUND PUSHED PIN AT SEAT LIGHT CONNECTOR FOR 39J, RESECURED, ALL SEAT EMERGENCY LIGHTS OPERATIONAL CHECK OK REF MM33-51-10 .
